# SDR CA140630025

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 4,476 hours
- Engine: Cont TSIO520NB
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 56001074
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING THE ENGINE FROM THE AIRFRAME, THE OIL LINE BETWEEN THE WASTEGATE CONTROLLER AND ABSOLUTE PRESSURE CONTROLLER WAS FOUND TO BE CHAFING AGAINST THE EXHAUST ELBOW.  LIGHT PROBING WITH A PICK PENETRATED THE WALL OF THE LINE.
